# SDR CHIR20110425001

- Difficulty date: April 25, 2011
- Submitted: April 28, 2011
- Operation: General aviation
- Make and model: Boeing 107*
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: A02R255114
- Part serial: AM826
- Condition: Cracked
- Location: Rotor Head
- Part time: 4,479 hours
- Component: Rotor Head, Boeing
- Component part number: 107R2501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL INSPECTION, THE FINAL INSPECTOR NOTED THERE WAS A CRACK IN THE EXTENSION LINK A02R2551-14. THE SHOP MANGER FOLLOWED PROCEDURE AND COMPLETED AN EVENT REPORT.
